The hamiltonian index of a graph and its branch-bonds


Xiong, Liming and Broersma, H.J. and Li, Xueliang and Li, MingChu (2004) The hamiltonian index of a graph and its branch-bonds. Discrete mathematics, 285 (1-3). pp. 279-288. ISSN 0012-365X

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:Let G be an undirected and loopless finite graph that is not a path. The smallest integer m such that the iterated line graph Lm(G) is hamiltonian is called the hamiltonian index of G, denoted by h(G). A reduction method to determine the hamiltonian index of a graph G with h(G) ≤ 2 is given here. We use it to establish a sharp lower bound and a sharp upper bound on h(G), respectively, thereby improving some known results of Catlin et al. [J. Graph Theory 14 (1990) 347] and Hong-Jian Lai [Discrete Math. 69 (1988) 43]. Examples show that h(G) may reach all integers between the lower bound and the upper bound. We also propose some questions on the topic.
Item Type:Article
Copyright:© 2004 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 220324